Alert archive / Nebraska / Wind Advisories in 2007

Wind Advisory 26, NWS Hastings, NE

December 21, 200721 counties in Nebraska; Phillips County, Kansas

NWS Hastings, NE issued this wind advisory at Dec 21, 2007, 6:28 PM CST for 21 counties in Nebraska; Phillips County, Kansas. It took effect at Dec 22, 2007, 12:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2007, 6:28 PM CST (00:28 UTC)
In effect from
Dec 22, 2007, 12:00 AM CST
Expired
Dec 22, 2007, 11:02 AM CST
In force
11 hr
Issued by
NWS Hastings, NE
All 22 counties

Phillips County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 55 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 220028
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
628 PM CST FRI DEC 21 2007

...STRONG WINDS TO IMPACT SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL
KANSAS TODAY...

.A DEEP AREA OF LOW PRESSURE WILL SLIDE SLOWLY ACROSS THE SOUTHERN
PLAINS LATE TONIGHT INTO SATURDAY. THIS SYSTEM IN COMBINATION WITH HIGH
PRESSURE ACROSS THE ROCKY MOUNTAINS WILL PRODUCE A RAPID CHANGE IN
PRESSURE FROM WEST TO EAST ACROSS THE AREA. THIS WILL RESULT IN
STRONG NORTHWEST WINDS STARTING BY MIDNIGHT AND LASTING INTO
SATURDAY MORNING. 

KSZ005-NEZ039>041-046>049-060>064-072>076-082>085-221000-
/O.NEW.KGID.WI.Y.0026.071222T0600Z-071222T1800Z/
PHILLIPS-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-
BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-
FURNAS-HARLAN-FRANKLIN-WEBSTER-
INCLUDING THE CITIES OF...PHILLIPSBURG...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD
628 PM CST FRI DEC 21 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
SATURDAY. 

LOOK FOR STRONG NORTHWEST WINDS OF 25 TO 34 MPH WITH OCCASIONAL
GUSTS UP TO 45 MPH TO BE POSSIBLE STARTING BY MIDNIGHT TONIGHT AND
LASTING INTO SATURDAY MORNING. IN ADDITION...LIGHT SNOW EXPECTED TONIGHT
ALONG WITH THESE WINDS MAY PRODUCE SOME PATCHY AREAS OF BLOWING
AND DRIFTING SNOW. THESE WINDS ARE THEN EXPECTED TO EASE BELOW
ADVISORY CRITERIA BY EARLY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39
MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS73 KGID 220032 CCA
NPWGID

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
631 PM CST FRI DEC 21 2007

...STRONG WINDS TO IMPACT SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL
KANSAS TONIGHT INTO SATURDAY MORNING...

.A DEEP AREA OF LOW PRESSURE WILL SLIDE SLOWLY ACROSS THE SOUTHERN
PLAINS LATE TONIGHT INTO SATURDAY. THIS SYSTEM IN COMBINATION WITH HIGH
PRESSURE ACROSS THE ROCKY MOUNTAINS WILL PRODUCE A RAPID CHANGE IN
PRESSURE FROM WEST TO EAST ACROSS THE AREA. THIS WILL RESULT IN
STRONG NORTHWEST WINDS STARTING BY MIDNIGHT AND LASTING INTO
SATURDAY MORNING. 

KSZ005-NEZ039>041-046>049-060>064-072>076-082>085-221030-
/O.COR.KGID.WI.Y.0026.071222T0600Z-071222T1800Z/
PHILLIPS-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-
BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-
FURNAS-HARLAN-FRANKLIN-WEBSTER-
INCLUDING THE CITIES OF...PHILLIPSBURG...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD
631 PM CST FRI DEC 21 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
SATURDAY.

LOOK FOR STRONG NORTHWEST WINDS OF 25 TO 34 MPH WITH OCCASIONAL
GUSTS UP TO 45 MPH TO BE POSSIBLE STARTING BY MIDNIGHT TONIGHT AND
LASTING INTO SATURDAY MORNING. IN ADDITION...LIGHT SNOW EXPECTED TONIGHT
ALONG WITH THESE WINDS MAY PRODUCE SOME PATCHY AREAS OF BLOWING
AND DRIFTING SNOW. THESE WINDS ARE THEN EXPECTED TO EASE BELOW
ADVISORY CRITERIA BY EARLY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39
MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 220950
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
350 AM CST SAT DEC 22 2007

KSZ005-NEZ039>041-046>049-060>064-072>076-082>085-221800-
/O.CON.KGID.WI.Y.0026.000000T0000Z-071222T1800Z/
PHILLIPS-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-
BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-
FURNAS-HARLAN-FRANKLIN-WEBSTER-
INCLUDING THE CITIES OF...PHILLIPSBURG...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD
350 AM CST SAT DEC 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

LOOK FOR STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL
GUSTS UP TO 45 MPH THROUGH THIS MORNING. IN ADDITION...LIGHT SNOW
IS EXPECTED THIS MORNING WHICH IN COMBINATION WITH THE WINDS MAY
PRODUCE PATCHY AREAS OF BLOWING AND DRIFTING SNOW. THE WINDS ARE
EXPECTED TO EASE BELOW ADVISORY CRITERIA BY EARLY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 221702
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1102 AM CST SAT DEC 22 2007

KSZ005-NEZ039>041-046>049-060>064-072>076-082>085-221815-
/O.CAN.KGID.WI.Y.0026.000000T0000Z-071222T1800Z/
PHILLIPS-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-
BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-
FURNAS-HARLAN-FRANKLIN-WEBSTER-
INCLUDING THE CITIES OF...PHILLIPSBURG...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD
1102 AM CST SAT DEC 22 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS HAVE DIMINISHED TO 20 TO 30 MPH ACROSS THE AREA AND
THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Dec 21, 5:50 PM CST, 38 minutes earlier.

Area forecast discussion, Dec 21, 5:50 PM CST, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
550 PM CST FRI DEC 21 2007

.AVIATION...FOR THE 00Z KGRI TAF. EVENTFUL NEXT 24 HOURS EXPECTED
FOR THE GRAND ISLAND TERMINAL AS A STRONG COLD FRONT WILL PUSH
THROUGH THE AREA THIS EVENING. BEHIND THIS FRONT OCCASIONAL SNOW
AND STRONG NORTHWEST WINDS WILL INVADE THE AREA BY LATE TONIGHT.
APPEARS AS THOUGH THE HEAVIEST SNOW SHOULD STAY SOUTH OF GRAND
ISLAND...BUT THE WINDS ALONG WITH EVEN AN INCH OF SNOW MAY PRODUCE
SOME BLOWING AND DRIFTING SNOW PROBLEMS. IN ADDITION...CLOUD
CEILINGS LOOK TO LOWER TO AROUND 1000 FT AFTER MIDNIGHT WITH BRIEF
PERIODS OF IFR CEILINGS AND VISIBILITIES IN ANY HEAVIER SNOW. THE
SYSTEM WILL THEN BEGIN TO LIFT OUT OF THE REGION TOMORROW WITH
CLOUD CEILINGS ERODING BY MID AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 308 PM CST FRI DEC 21 2007/

SHORT TERM...TONIGHT THROUGH 12Z SUNDAY. MAIN FORECAST CONCERNS
WILL BE REGARDING THE WINTER STORM MOVING THROUGH THE REGION TONIGHT
AND SATURDAY MORNING.

SURFACE ANALYSIS AND SATELLITE HAVE SNOW AND CLOUDS ALREADY
DEVELOPING IN WESTERN NEBRASKA THIS AFTERNOON. THIS AREA OF CLOUDS
AND SNOW WILL MOVE INTO THE AREA THIS EVENING BUT THE MAIN EVENT
WILL BE LATER TONIGHT AS FRONTOGENESIS STRENGTHENS ACROSS THE
SOUTHEAST PART OF THE FORECAST AREA. THE SNOW WILL INCREASE ACROSS
THAT AREA LATE TONIGHT. AFTER THE COLD FRONT MOVES THROUGH THIS
AFTERNOON AND EVENING...THE GRADIENT INCREASES. STRONG NORTHWEST
WINDS WILL INCREASE THROUGH THE NIGHT. THIS COULD CAUSE SOME AREAS
OF BLOWING OR DRIFTING SNOW. EXPECT THAT SNOW AMOUNTS WILL BE LIGHT
IN THE NORTHWEST PART OF THE FORECAST AREA WITH AROUND AN INCH OR
LESS WHILE THE HIGHEST AMOUNTS WILL BE IN THE SOUTHEAST PART OF THE
FORECAST AREA. IN THOSE AREAS WITH MORE SNOW AND WINDS AROUND 25 MPH
THERE IS A GREATER LIKELIHOOD OF THERE BEING BLOWING SNOW.

BY EARLY SATURDAY MORNING...MUCH DRIER AIR STARTS TO MOVE INTO THE
AREA. THIS SHOULD BRING CLEARING SKIES TO THE NORTHWEST THROUGH THE
MORNING AND DURING THE AFTERNOON SNOW SHOULD END IN THE SOUTHEAST
AND SKIES WILL START TO CLEAR DURING THE EVENING. WITH THE FRESH
SNOW AND CLEARING SKIES TEMPERATURES SHOULD COOL DOWN RAPIDLY
SATURDAY NIGHT. EVEN WITH WINDS THAT START OFF STRONG AND SLOWLY
DIMINISH DURING THE NIGHT.

LONG TERM...12Z SUNDAY THROUGH FRIDAY. THIS FORECAST PERIOD CAN BE
CHARACTERIZED BY A SERIES OF WAVES MOVING ACROSS THE SOUTHERN TO
CENTRAL PLAINS...WHICH WILL IMPACT THE AREA ABOUT EVERY OTHER DAY.
THE PERIOD WILL ALSO BE CHARACTERIZED BY GENERALLY COOLER THAN
NORMAL TEMPERATURES.

SUNDAY IS THE FIRST BREAK...BUT WILL BE A BIT CHILLY IN THE WAKE OF
THE SATURDAY SYSTEM WITH A FAIRLY BRISK WEST/NORTHWEST WIND. SUN MAY
OFFSET COLD A TOUCH...BUT WITH TEMPERATURES STRUGGLING FOR FREEZING
SOME AREAS...IT WILL FEEL COLD.

THE FIRST OF THREE SYSTEMS WILL MOVE THROUGH COLORADO AND TO OUR
SOUTH MONDAY. WILL SEE AN INCREASE IN CLOUDS BUT BELIEVE FLURRIES
OR LIGHT SNOW WILL STAY SOUTH OF THE GID CWFA.

MOST OF CHRISTMAS DAY WILL BE DRY AS THE REGION IS IN BETWEEN
SYSTEMS WITH TEMPERATURES PRETTY AT SEASONAL NORMS. LATE CHRISTMAS
NIGHT AND WEDNESDAY BRINGS THE NEXT SYSTEM. DETERMINISTIC
SOLUTIONS ALL GENERALLY POINT TOWARD THIS SCENARIO...WITH AN
APPARENT FAVORING OF THE SOUTHERN PLAINS...AS HAS BEEN THE TREND.
CONTINUITY IS PRETTY GOOD...AND THE SYSTEM IS MORE ROBUST THAN THE
MONDAY SYSTEM. WILL INCLUDE THE SMALL SNOW CHANCES...THINKING SOME
LIGHT ACCUMULATIONS APPEAR POSSIBLE.

NEXT SYSTEM IS ALREADY IN THE REGION THURSDAY NIGHT....AND FAVORING
THAT SOUTHERN TRACK AGAIN. ONCE AGAIN...HOW THESE SYSTEMS KICK
NORTHEAST IS THE QUESTION...AND TOUGH TO CALL 5 TO 7 DAYS OUT. SIMILAR
TO THE WEDNESDAY SYSTEM...SOME LIGHT ACCUMULATIONS LOOK POSSIBLE AND
SMALL SNOW CHANCES WERE INCLUDED IN THE FORECAST.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST
     SATURDAY FOR NEZ077-086-087.

KS...SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST
     SATURDAY FOR KSZ007-017>019.

&&
Hazardous weather outlook, Dec 21, 5:18 PM CST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
518 PM CST FRI DEC 21 2007

KSZ007-017>019-NEZ077-086-087-221200-
JEWELL-ROOKS-OSBORNE-MITCHELL-FILLMORE-NUCKOLLS-THAYER-
518 PM CST FRI DEC 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS PORTIONS OF NORTH CENTRAL KANSAS
AND SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND SOUTH OF A LINE
EXTENDING FROM GENEVA NEBRASKA TO SUPERIOR NEBRASKA TO OSBORNE
KANSAS TO STOCKTON KANSAS.

.DAY ONE...TONIGHT.

PERIODS OF SNOW AND BLOWING SNOW ARE EXPECTED TONIGHT FOR AREAS
GENERALLY ALONG AND SOUTH OF A LINE EXTENDING FROM GENEVA NEBRASKA
TO SUPERIOR NEBRASKA TO OSBORNE KANSAS TO STOCKTON KANSAS. PLEASE
REFER OF THE LATEST WINTER WEATHER MESSAGE FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PERIODS OF SNOW AND BLOWING SNOW ARE EXPECTED THROUGH EARLY
SATURDAY. PLEASE REFER OF THE LATEST WINTER WEATHER MESSAGE FOR
ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005-006-NEZ039>041-046>049-060>064-072>076-082>085-221200-
PHILLIPS-SMITH-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-
DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-
CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER-
518 PM CST FRI DEC 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND NORTH CENTRAL KANSAS GENERALLY ALONG AND NORTH OF A
LINE EXTENDING FROM YORK NEBRASKA TO RED CLOUD NEBRASKA TO SMITH
CENTER KANSAS TO PHILLIPSBURG KANSAS.

.DAY ONE...TONIGHT.

A CHANCE OF SNOW WILL EXIST TONIGHT INTO EARLY ON SATURDAY WITH
SNOW ACCUMULATIONS UP TO AN INCH POSSIBLE. THIS STORM SYSTEM WILL
ALSO PRODUCE STRONG NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WITH
GUSTS NEAR 45 MPH. THIS MAY CAUSE POCKETS OF BLOWING AND DRIFTING OF
SNOW RESULTING IN REDUCED VISIBILITIES AND HAZARDOUS DRIVING
CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A CHANCE OF SNOW WILL CONTINUE INTO SATURDAY MORNING BEFORE
TAPERING TO FLURRIES BY THE AFTERNOON HOURS. HOWEVER...NORTH TO
NORTHWEST WINDS OF 20 TO 30 MPH MAY CONTINUE TO CAUSE POCKETS OF
BLOWING AND DRIFTING OF SNOW RESULTING IN REDUCED VISIBILITIES AND
HAZARDOUS DRIVING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

Nearby

Wind Advisories in Nebraska, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.